Jump to content
Important Survey - Please Participate ×

Skin burning!


[Go...]

Recommended Posts

did any of you have skin burning in tolerance wd or while tapering and it went away? I'm like Pam, when I CT and was off K for 40 days I had the bad chills but no skin burning. I've read a few post on here of people that have it several months after they are off. I have it now and I should be starting my taper soon.

 

Just thought I would ask.

 

Thanks

Link to comment
Share on other sites

I was on xanax, then ativan and I had BAD BURNING in my whole body. I did not even put it together for three years that it was xanax that caused this the first time I took it for a short period of time.

Now I have been tapering Valium for 3 months and the burning has decreased quite a bit! :yippee:

Love,

S

Link to comment
Share on other sites

Hi Godsgrace,

Although I'm not having it now, I had it when I tapered too quickly before. Mine was all located in my scalp. But it didn't start until after I had been off for 3 months (I have since reinstated because I was having all sorts of problems and now I am tapering slow and feeling much better). But I have read it many places so it must be a common symptom. Blessings to you.

amb

Link to comment
Share on other sites

I had burning skin for well over a year. It still comes and goes a bit but never lasts long and doesnt really bother me that much anymore.
Link to comment
Share on other sites

×
×
  • Create New...